Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gershgorin's Theorem and the Zeros of Polynomials

Howard E. Bell
The American Mathematical Monthly
Vol. 72, No. 3 (Mar., 1965), pp. 292-295
DOI: 10.2307/2313703
Stable URL: http://www.jstor.org/stable/2313703
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Gershgorin's Theorem and the Zeros of Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295